# SDR SWAA2023091197925

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTSIDE LH OVW EXIT LIGHT AND RH FWD SERVICE DOOR EMERGENCY LIGHT INOP.<[01] REPLACED BULBS AND PERFORMED GOOD TEST OF OUTSIDE LH OVW EXIT LIGHT AND RH FWD SERVICE DOOR EMERGENCY LIGHT PER AMM 33-51-04-960-801.;[02] VERIFIED ACTION 1 IS COMPLETE;[03] VERIFIED CORRECTIVE ACTION COMPLETED
